# SDR YENA201903030116

- Difficulty date: March 3, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N827JB
- Make and model: Airbus A320-232
- Aircraft serial: 5677
- Aircraft time: 24,558 hours, 7,542 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 803, JFK-SJU. HAD CABIN ODOR SCENT (LIKE DIRTY DIAPER SMELL) HALF WAY THROUGH DESCENT TILL TOUCHDOWN. SMELL WAS THROUGH OUT CABIN; COMPLIED WITH INFO NOTED 2017-T015D SECTION A. AIRCRAFT OK FOR SERVICE. MCC NOTIFIED.
